# SDR SWAA2015101144618

- Difficulty date: September 20, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 39143321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FITTING CRACKED AT BS 747, LONGERON 30.  R & R FITTING IAW SRM.
